000371653_sm_Erratum.PDF (190.85 kB)
Download file

Erratum: A Case of Post-Radiotherapy Gastritis: Radiation Does Not Explain Everything

Download (190.85 kB)
dataset
posted on 25.07.2017, 13:54 by Abrunhosa-Branquinho A., Barata P., Vitorino E., Oliveira E., Bujor L., Jorge M.
Hemorrhagic gastritis is a possible late toxicity outcome after radical radiotherapy but it is nowadays a very rare condition and most likely depends on other clinical factors. We report the case of a 77-year-old woman with a symptomatic solitary extramedullary intra-abdominal plasmacytoma and multiple gastric comorbidities, treated with external beam radiotherapy. Despite the good response to radiotherapy, the patient experienced multiple gastric bleeding a few months later, with the need of multiple treatments for its control. In this paper we will discuss in detail all aspects related to the different causes of hemorrhagic gastritis.

History

Usage metrics

Categories

Licence

Exports